Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI-induced dopamine depletion Larry Hoover

Posted by BrittPark on November 30, 2002, at 18:54:28

In reply to Re: SSRI-induced dopamine depletion, posted by Larry Hoover on November 28, 2002, at 18:11:01

I find the dopaminergic system to be puzzling. Excess dopamine is associated with psychosis. It seems also to be the mechanism by which speed and related drugs induce pleasure. In general the dopamine system is at least partially associated with the ability to experience reward.

This is highly speculative, but could SSRI dopamine depletion be responsible for the flattened affect that many people report?

I'd be interested in your thoughts.

Cheers,

Britt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BrittPark thread:129691
URL: http://www.dr-bob.org/babble/20021127/msgs/130065.html